# SDR COMA0560684

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,236 hours, 27,712 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4958 - EN ROUTE LAN-CVG, RECEIVED A THRUST REVERSER UNLOCK MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO DAY.  FLIGHT LANDED WITHOUT INCIDENT.
